Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Persistent warmness on the face with redness. Taken treatment for facial eczema. How long will it take to recover?

Hi, I am taking 10 mg prednisone tapered. six for day 1, five for day 2 and so on. I was told i have eczema on one side of my face. I was very itchy on one side with almost a welt looking circle on it. I took my first 2 doses and my face is still really hot but itchiness went away. I also took a benadryl last night (one only) and claritin only today. Why is my face still really red and hot and when will this go away?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-hi i had gone through your query and understand your concerns. i would come up with the possibility of ANGIONEUROTIC OEDEMA may be the cause for your sufferings.

Possible causes
Hereditary is an important predisposing factor     
The exciting factors are
-psychogenic stress and allergic offenders.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor